# SDR IPXA2025012863945

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 27,823 hours, 4,089 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Part number: 3500833
- Part serial: 2770
- Condition: Inoperative
- Location: Apu Fire
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON CREW PERFORMING FIRE TEST FOR PRE-DEPARTURE CHECK, APU FIRE WARNING HORN CIRCUIT BREAKER POP OUT. FIRE WAS SHOWING PASS. ALL COCKPIT AURAL WARNING AND INDICATION NORMAL DURING TEST. REMOVED AND REPLACED APU FIRE SHUTDOWN MODULE M869, TESTS ARE GOOD, REF AMM 26-15-04/401. THIS CLEARS 2835019. PLACARD REMOVED.
